MAUDE Adverse Event Report: AIRFLO (XIAMEN) MEDICAL CO., LTD. DRIVE; MATTRESS

AIRFLO (XIAMEN) MEDICAL CO., LTD. DRIVE; MATTRESS
Model Number 14027
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 07/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a pressure prevention mattress, which is intended to be used as one component of a comprehensive, multi-disciplinary pressure injury management program.The end user's daughter stated that "the unit had a deflated bladder, and the end user is starting to develop bed sores." drive did not receive any information regarding the patient's overall pressure injury management program.The end user discarded the unit and is unable to return to drive for an evaluation.Drive is currently investigating the incident and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
MATTRESS
Manufacturer (Section D)
AIRFLO (XIAMEN) MEDICAL CO., LTD.
1f, 3f, 4f, 6, e haijin rd
haicang
xiamen, fujian 36102 6
CH  361026
MDR Report Key16724010
Report Number2438477-2023-00026
Device Sequence Number8116430
Product Code FNM
UDI-Device Identifier00822383221618
UDI-Public00822383221618
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/12/2023
Report Date (Section F) 04/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number14027
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/16/2023
Date Report to Manufacturer04/19/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/12/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR
Patient SexFemale
Patient Weight86 KG
Date Report Sent to FDA04/12/2023